Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Any Suggestions For Someone Who Has An Upset Stomach When He's Getting Transfusions?

Any Suggestions For Someone Who Has An Upset Stomach When He's Getting Transfusions?

The gentleman is in the process of diagnosis but appears to possibly be a blood cancer. They are giving him transfusions because of his bloodwork numbers. Transfusions didn't make me sick so I'm not a lot of help.

A MyMyelomaTeam Member said:

Have them slow down the transfusion. It worked for me.

posted over 1 year ago
A MyMyelomaTeam Member said:

Darlene, They can give you an anti nausea medication either by infusion or orally. Zofran is given quite often. They can also give you a prescription to take at home if needed. Also, like Peter mentioned they can slow down the infusion, sometimes that will help. Have a good night! Love, Marcia 🌸

posted over 1 year ago
A MyMyelomaTeam Member said:

Zofran worked for Greg too.

posted over 1 year ago
A MyMyelomaTeam Member said:

I have been told that marijuana works well for pain,nausea,and sleep

posted over 1 year ago
A MyMyelomaTeam Member said:

omeprazole Same as prilosec

posted over 1 year ago
Already a Member? Log in